Arkansas, 2023

Tornadoes and Flash Flooding in Arkansas, January 2 to 3, 2023

January 2 to 3, 2023 · NWS LZK · 24 events in 12 counties and zones

A few strong to severe thunderstorms moved across Arkansas on the afternoon and evening of the 2nd. Damaging winds and a tornado occurred over portions of far southeast Arkansas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$5.0 million
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

A few strong to severe thunderstorms moved across Arkansas on the afternoon and evening of the 2nd. Damaging winds and a tornado occurred over portions of far southeast Arkansas. Over central and northern Arkansas, storms occurred but damage was highly localized. Another tornado moved through Jessieville causing damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jan 2, 11:33 AM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Jan 2, 11:33 AM CST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1133 AM CST Mon Jan 2 2023

...New AVIATION...

.SHORT TERM...
(Today through Tuesday Night )
Issued at 353 AM CST Mon Jan 2 2023

The focus for this fcst wl be the potential for severe weather today
and tonight, along with the possibility of heavy rainfall/localized
flooding issues over parts of the FA.

Abundant low lvl moisture/clouds have contd to advect Nwd into the
region overnight. Latest sfc obs show that >60F dewpoints have
advected as far north as central and eastern AR. Will cont to see
areas of fog and drizzle affect most areas thru the early mrng hrs
as the WAA pattern persists.

The upper lvl storm sys set to bring the active wx to AR ovr the
next 24 to 36 hours, was apchg the Four Corners region this mrng.
Most models agree that the system wl eject NEwd into the central
Plains States by early Tue AM. Meanwhile, that assocd sfc low wl
dvlp today along the Ern Rockies, eventually tracking towards IA by
Tue.

Regarding severe wx potential, uncertainties still exist regarding
storm evolution today. The 02/00Z LZK sounding showed a pronounced
low lvl capping inversion in place, which could limit storm
formation thru much of the mrng hrs. If convection does manage to
dvlp and bcm organized, all modes of severe wx wl be possible.
However, this initial activity could end up limiting the potential
for strong/severe wx later today as the atmosphere would not have
much time to recover ahead of the apchg CDFNT.

The latest CAM guidance conts to show that sctd showers wl be
possible this mrng ovr the FA. Then, an organized round of
convection is progged to form acrs SW AR by early this aftn,
eventually impacting central and northeast AR later in the day. This
activity will have a greater potential to produce severe wx.

Additional storms are fcst to form acrs SE KS/Ern OK late in the day
along and ahead of the apchg Pacific CDFNT. Initially, isold storms
are expected to form. These cells wl have a better environment to
work with, and have the greater potential for longer track
tornadoes. The activity wl eventually evolve into a series of line
segments overnight into Tues, with all modes of svr wx possible.

Observed rainfall amts acrs AR over the past 7 days show the axis of
highest totals (2-3 inches) roughly along and south of the I-40/I-30
corridor. Based on current FF guidance, have opted to issue a Flood
Watch for the SE half of the FA starting this aftn thru early Tue
mrng. (Thanks to WFO's MEG, SHV and JAN for coordination this
mrng.)

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 353 AM CST Mon Jan 2 2023

A cold front will be working its way east of the area at the start
of the period with sfc ridging building in over the central and
southern US. A period of cooler temperatures and dry weather is
expected through Friday.

By the weekend, mid-level flow become more southwesterly ahead of an
approaching trough. Moisture will begin to spread across the area as
sfc ridging shifts eastward. Some light rain is possible across
the state Sat-Sun as a cold front moves across the area.

&&

.AVIATION...
(18Z TAFS)
Issued at 1129 AM CST Mon Jan 2 2023

Low clouds and VIS restrictions continue to keep many terminals
across the area at IFR/LIFR conditions. Flight conditions will
stay mostly the same or worsen as TSRA moves into the state over
the next several hours. Expect IFR/LIFR conditions through the
overnight hours as frontal passage is not expected until early
Tuesday morning. By then terminals are expected to return to VFR
conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     71  61  70  42 / 100  90  10   0
Camden AR         73  61  72  45 /  90 100  10   0
Harrison AR       71  54  63  35 /  80 100   0   0
Hot Springs AR    71  59  68  42 / 100 100  10   0
Little Rock   AR  74  62  73  45 /  90 100  10   0
Monticello AR     73  64  73  48 /  80 100  40  10
Mount Ida AR      72  55  68  40 / 100 100   0   0
Mountain Home AR  71  57  67  37 /  90 100   0   0
Newport AR        70  62  69  44 / 100 100  20   0
Pine Bluff AR     73  62  72  46 /  90 100  20   0
Russellville AR   72  56  69  40 /  90 100   0   0
Searcy AR         71  60  71  42 / 100 100  10   0
Stuttgart AR      71  64  71  46 /  90 100  20   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for ARZ007-008-016-017-024-025-
032>034-042>047-052>057-062>069.

&&

SHORT TERM...44
LONG TERM....67
AVIATION...233
Hazardous weather outlook, Jan 2, 4:25 AM CST, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Little Rock AR
425 AM CST Mon Jan 2 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-031100-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
425 AM CST Mon Jan 2 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Strong and severe thunderstorms will be possible today and
tonight as a storm system affects the region. All modes of severe
weather will be possible. There is also the potential for heavy
rainfall, which may lead to localized flooding. The greatest
potential for flooding appears to be across the southeast half of
Arkansas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms will be tapering off across eastern
Arkansas Tuesday morning. Otherwise, the remainder of the period
will see little in the way of active weather.

.Spotter Information Statement...

Spotter activation will likely be needed this afternoon and
tonight. Spotters are urged to monitor the latest forecast and
relay any severe weather reports to the National Weather Service
in Little Rock.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

44/67

In the hours before

Special weather statement, Jan 2, 12:27 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1227 PM CST Mon Jan 2 2023

ARZ045-046-056-057-021900-
Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
1227 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of south central
Prairie, southeastern Lonoke, north central Jefferson and
northwestern Arkansas Counties through 100 PM CST...

At 1227 PM CST, Doppler radar was tracking a strong thunderstorm over
Altheimer, or 13 miles northeast of Pine Bluff, moving northeast at
35 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stuttgart...                      Altheimer...
Humphrey...                       Humnoke...
Parkers Corner...                 Stuttgart Municipal Airport...
Brummitt...                       Wabbaseka...
Allport...                        Gethsemane...
Bayou Meteo State Game Area...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3425 9179 3436 9196 3469 9174 3455 9148
TIME...MOT...LOC 1827Z 212DEG 32KT 3435 9184

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

233
Special weather statement, Jan 2, 12:52 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1252 PM CST Mon Jan 2 2023

ARZ047-021930-
Monroe AR-
1252 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of north central Monroe
County through 130 PM CST...

At 1252 PM CST, Doppler radar was tracking a strong thunderstorm over
Clarendon, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brinkley...                       Alfrey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3464 9124 3467 9130 3495 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3475 9110
TIME...MOT...LOC 1852Z 210DEG 37KT 3468 9126

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

71
Special weather statement, Jan 2, 1:03 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
103 PM CST Mon Jan 2 2023

ARZ045-046-021930-
Lonoke AR-Prairie AR-
103 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of northwestern Prairie
and central Lonoke Counties through 130 PM CST...

At 102 PM CST, Doppler radar was tracking a strong thunderstorm over
Sisemore, or near Lonoke, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lonoke...                         Carlisle...
Barrettsville...                  McCreanor...
Thurman...                        Sisemore...
Hayley...                         Butlerville...
Hickory Plains...                 Woodlawn...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3467 9181 3472 9195 3503 9184 3503 9180
      3504 9180 3505 9176 3499 9156
TIME...MOT...LOC 1902Z 202DEG 35KT 3475 9185

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

233
Special weather statement, Jan 2, 1:07 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
107 PM CST Mon Jan 2 2023

ARZ046-021930-
Prairie AR-
107 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of northeastern Prairie
County through 130 PM CST...

At 107 PM CST, Doppler radar was tracking a strong thunderstorm near
Prairie Center, or near Hazen, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Des Arc...                        Hazen...
Screeton...                       Sand Hill...
Little Dixie...                   Center Point...
Childers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3471 9160 3475 9170 3480 9170 3508 9154
      3506 9148 3506 9146 3505 9145 3503 9136
      3498 9136
TIME...MOT...LOC 1907Z 204DEG 40KT 3477 9165

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

233

The radar

The Little Rock radar (KLZK), 94 km away, was scanning. The volume nearest the first event began at 19:27 UTC.

Open the radar archive at this moment

Event by event

15 flash flood, 6 flood, 2 tornado, 1 thunderstorm wind. Local standard time, as filed.

Flash Flood, Pope

When
January 2, 1:26 PM CST to 4:26 PM CST
Where
Pope County, 0.69 mi N of Russellville to 1.38 mi SSW of Russellville
Cause
Heavy Rain
Reported by
Public
Coordinates
35.290, -93.130

A report was received from mPING of street flooding and/or vehicles stranded.

Flash Flood, Faulkner

When
January 2, 2:08 PM CST to 5:08 PM CST
Where
Faulkner County, 0.89 mi NE of Conway to 0.8 mi ENE of Conway
Cause
Heavy Rain
Reported by
Public
Coordinates
35.090, -92.440

A report was received from mPING of street flooding and/or vehicles stranded.

Flash Flood, Faulkner

When
January 2, 2:09 PM CST to 5:09 PM CST
Where
Faulkner County, 1.49 mi NNE of Conway to 1.54 mi NNE of Conway
Cause
Heavy Rain
Reported by
Public
Coordinates
35.100, -92.440

A report was received from mPING of street flooding and/or vehicles stranded.

Flood, Faulkner

When
January 2, 2:26 PM CST to 5:26 PM CST
Where
Faulkner County, 0.57 mi W of Conway to 0.38 mi ENE of Belk Corner
Cause
Heavy Rain
Reported by
Public
Coordinates
35.080, -92.460

A report was received from mPING of a river or creek overflowing or cropland, yard, basement flooding.

Flash Flood, Faulkner

When
January 2, 2:30 PM CST to 5:30 PM CST
Where
Faulkner County, 0.69 mi N of Conway to 0.74 mi SSW of Conway
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
35.090, -92.450

Street flooding was reported in the city of Conway on Oak St. and near Hendrix College.

Tornado, Garland

When
January 2, 2:38 PM CST to 2:41 PM CST
Where
Garland County, 0.44 mi SSE of Blakely to 1.82 mi NE of Blakely
Rating
EF1
Path length
2.09 mi
Path width
200 yd
Injuries
2 direct, 0 indirect
Property damage
$5.0 million
Reported by
Public
Coordinates
34.694, -93.067

This tornado began just to the southwest of Jessieville, causing tree damage around an Arkansas Forestry Commission building. The tornado then quickly moved northeast into Jessieville, and caused damage to a few homes in town. Most notably, damage was noted to several buildings on the campus of Jessieville High School, and three out of four fixed light poles for the football field were bent over. The tornado continued to move northeast, doing damage to a pole barn just north of town, before finally dissipating.

Flood, Logan

When
January 2, 3:26 PM CST to 6:26 PM CST
Where
Logan County, 0.89 mi NW of Subiaco to 0.86 mi WNW of Subiaco
Cause
Heavy Rain
Reported by
Public
Coordinates
35.290, -93.660

A report was received from mPING of river or creek overflowing, or cropland, or yard, or basement flooding.

Flash Flood, Pope

When
January 2, 3:58 PM CST to 6:58 PM CST
Where
Pope County, 0.69 mi N of Russellville to 1.25 mi NNE of Russellville
Cause
Heavy Rain
Reported by
Public
Coordinates
35.290, -93.130

A report was received from mPING of homes or buildings filled with water.

Flash Flood, Lawrence

When
January 2, 5:44 PM CST to 8:44 PM CST
Where
Lawrence County, Walnut Ridge to 0.16 mi ESE of Walnut Ridge
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.070, -90.960

The emergency manager reported flooding at the intersection of NW 4th street and West Main Street in Walnut Ridge.

Flash Flood, Lawrence

When
January 2, 6:42 PM CST to 9:42 PM CST
Where
Lawrence County, 0.56 mi W of Walnut Ridge to 0.43 mi WNW of Hoxie
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.070, -90.960

Multiple roads in and around Walnut Ridge and Hoxie were under water and closed.

Tornado, Desha

When
January 2, 7:44 PM CST to 7:45 PM CST
Where
Desha County, 0.31 mi SSE of Halley to 0.41 mi NE of Halley
Rating
EF0
Path length
0.57 mi
Path width
30 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
33.526, -91.327

This tornado crossed the Chicot/Desha County line around 744 PM CST, and did sparse damage along Arkansas Highway 35, knocking over a few telephone poles along the road, More conclusive evidence was noted in the cotton fields alongside the road, where swaths of convergent flow and damaged cotton were observed for around a half mile, between the county line and the town of Halley, with the tornado dissipating just before reaching Halley. This track is a continuation of a tornado that was ongoing, originating in Ashley County and moving through Chicot County. Peak wind speed was 80 mph.

Thunderstorm Wind, Lincoln

When
January 2, 9:55 PM CST
Where
Lincoln County, 1.5 mi SSE of Star City
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
33.930, -91.840

A tree was knocked down and partially fell on a home.

Flood, Pulaski

When
January 2, 10:04 PM CST to January 3, 1:04 AM CST
Where
Pulaski County, Sherwood to 0.5 mi S of Sherwood
Cause
Heavy Rain
Reported by
Public
Coordinates
34.820, -92.220

A report was received from mPING of river or creek overflowing, or cropland, yard, or basement flooding.

Flood, Ouachita

When
January 2, 11:54 PM CST to January 3, 2:54 AM CST
Where
Ouachita County, Fairview to 0.76 mi SSW of Fairview
Cause
Heavy Rain
Reported by
Public
Coordinates
33.530, -92.850

A report was received from mPING of river or creek overflowing, or cropland, yard or basement flooding.

Flood, Ouachita

When
January 2, 11:54 PM CST to January 3, 2:54 AM CST
Where
Ouachita County, Fairview to 0.76 mi SSW of Fairview
Cause
Heavy Rain
Reported by
Public
Coordinates
33.530, -92.850

A report was received from mPING of river or creek overflowing, or cropland, yard or basement flooding.

Flash Flood, Lincoln

When
January 3, 12:45 AM CST to 3:45 AM CST
Where
Lincoln County, 0.9 mi SE of Star City to 1.44 mi SSE of Star City
Cause
Heavy Rain
Reported by
Public
Coordinates
33.940, -91.840

Numerous roads were flooded, and water was deep and flowing across several roads near Star City.

Flash Flood, Lincoln

When
January 3, 5:00 AM CST to 8:00 AM CST
Where
Lincoln County, 2.4 mi WNW of Palmyra to 1.91 mi E of Palmyra
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
33.930, -91.970

Arkansas Dept. of Transportation closed Hwy. 114 due to deep water being over the road.

Flash Flood, Arkansas

When
January 3, 5:00 AM CST to 8:00 AM CST
Where
Arkansas County, 0.69 mi S of De Witt to 0.84 mi SW of De Witt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.290, -91.330

Numerous homes flooded in De Witt. Multiple county roads flooded as well.

Flood, Arkansas

When
January 3, 6:06 AM CST to 9:06 AM CST
Where
Arkansas County, 2.15 mi NNW of De Witt to 3.37 mi NNW of De Witt
Cause
Heavy Rain
Reported by
Public
Coordinates
34.330, -91.340

A report was received from mPING of river or creek overflowing, or cropland, yard, basement flooding.

Flash Flood, Cleveland

When
January 3, 6:15 AM CST to 9:15 AM CST
Where
Cleveland County, 3.64 mi NNE of Orlando to 2.92 mi SSE of Hebron
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
33.770, -92.150

State Hwy. 189 east of New Edinburg flooded.

Flash Flood, Drew

When
January 3, 6:58 AM CST to 9:58 AM CST
Where
Drew County, 2.7 mi NE of Monticello Muni Arpt to 1.04 mi NNE of Monticello Muni Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
33.660, -91.720

Several miles of Hwy. 138 flooded northeast of Monticello.

Flash Flood, Arkansas

When
January 3, 7:00 AM CST to 10:00 AM CST
Where
Arkansas County, 1.33 mi ESE of Fuess to 1.56 mi SSE of Fuess
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
34.470, -91.560

Water was over Hwy. 276 south of Stuttgart.

Flash Flood, Lincoln

When
January 3, 7:02 AM CST to 10:02 AM CST
Where
Lincoln County, 0.69 mi S of Mills to 0.35 mi SSE of Mills
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
33.920, -91.580

Several miles of Hwy. 83 flooded northwest of Dumas.

Flash Flood, Arkansas

When
January 3, 8:48 AM CST to 11:48 AM CST
Where
Arkansas County, 0.69 mi S of De Witt to 0.76 mi SSW of De Witt
Cause
Heavy Rain
Reported by
Public
Coordinates
34.290, -91.330

A report was received from mPING of street or road flooding, street or road closed, or vehicles stranded.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2023Every state in 2023This day in weather historyThe tornado archive for Arkansas, 2023Warnings in Arkansas, January 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1069126, 1069128, 1069129, 1069130, 1069131, 1069133, 1069136, 1069137, 1069138, 1069139, 1069158, 1069140, 1069141, 1069142, 1069143, 1069144, 1069145, 1069146, 1069147, 1069148, 1069149, 1069150, 1069151, 1069152.